# SDR SWIA202162793

- Difficulty date: September 30, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (DOOR SIDE) HAS GOUGING ON MULTIPLE HINGE LUGS (MARKED)   (C-CHECK RO 11-24-21)   REMOVED DAMAGED HINGE AND REPLACED WITH NEW (P.N 601R318073-5). REF. CRJ 700 SRM 52-11-01-201-002-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
